# SDR SWAA2022022357715

- Difficulty date: September 6, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 49,140 hours, 28,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCUFF PLATE FWD CORNER CRACKED / AFT CARGO; FWD CORNER SCUFF PLATE REPAIRED BY AIRCRAFT DUCTING ON RO# RA0V2C PER EA 1-A53-2076. REINSTALLED PLATES PER SRM 51-40-02. LEAK CHECK GOOD PER AMM 05-51-91.
